# SDR CALA2014071191436

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 65,035 hours, 7,596 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT EMER SYS BATTERY WILL NOT TEST.  REPLACED LT EMER BATTERY IAW AMM-52-23-14-401.
